Alert archive / Texas / Red Flag Warnings in 2006
Red Flag Warning 52, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Jun 15, 2006, 6:42 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2006, 6:42 PM CDT (23:42 UTC)
- Expired
- Jun 15, 2006, 10:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 152342 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 642 PM CDT THU JUN 15 2006 ...NOTABLE WIND SHIFT FRIDAY AFTERNOON FROM THE SOUTH TO THE WEST... ...NOTABLE WIND SHIFT LATE SATURDAY MORNING FROM THE WEST TO THE NORTH... ...A RED FLAG WARNING IS IN EFFECT THIS EVENING FOR THE GUADALUPE MOUNTAINS AND SOUTHEASTERN NEW MEXICO PLAINS FOR RELATIVE HUMIDITY VALUES BELOW 15 PERCENT...20-FOOT WIND SPEEDS ABOVE 20 MPH AND EXTREMELY HIGH FIRE DANGER... ...A RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS AND SOUTHEASTERN NEW MEXICO PLAINS FOR RELATIVE HUMIDITY VALUES BELOW 15 PERCENT...20-FOOT WIND SPEEDS ABOVE 20 MPH AND EXTREMELY HIGH FIRE DANGER... .HOT AND DRY CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. STRONG WINDS AND LOW HUMIDITIES WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEASTERN NEW MEXICO THIS EVENING. A DRYLINE AND WIND SHIFT WILL SET UP WEST OF THE PECOS RIVER FRIDAY AFTERNOON. THIS WILL ENHANCE 20- FOOT WINDS TO AROUND 20 MPH OUT OF THE WEST ACROSS THE PLAINS OF SOUTHEASTERN NM WHILE THE PASSES IN THE GUADALUPE MOUNTAIN CHAIN WILL EXPERIENCE WINDS STRONGER THAN 30 MPH. RH VALUES WILL GENERALLY BE AT OR LESS THAN 15 PERCENT IN MOST AREAS. THESE CONDITIONS...ALONG WITH EXTREME FIRE DANGER... WILL FAVOR INTENSE FIRE GROWTH AND SPREAD. NMZ115-160300- /O.UPG.KMAF.FW.A.0043.060616T1800Z-060617T0300Z/ /O.NEW.KMAF.FW.W.0052.060615T2342Z-060616T0300Z/ /O.EXA.KMAF.FW.W.0051.060616T1800Z-060617T0300Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ- 542 PM MDT THU JUN 15 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A RED FLAG WARNING IS ALSO IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. GUSTY WEST TO SOUTHWEST WINDS WILL AFFECT THE SOUTHEASTERN NEW MEXICO PLAINS THIE EVENING AND AGAIN FRIDAY AFTERNOON AND EVENING. THESE WINDS...COUPLED WITH VERY HOT TEMPERATURES...LOW HUMIDITY VALUES /BELOW 15 PERCENT/...AND EXTREMELY CRITICAL FIRE DANGERS WILL RESULT IN EXPLOSIVE FIRE GROWTH AND SPREAD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NMZ114-TXZ258-160300- /O.NEW.KMAF.FW.W.0052.060615T2342Z-060616T0300Z/ /O.CON.KMAF.FW.W.0051.060616T1800Z-060617T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 542 PM MDT THU JUN 15 2006 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A RED FLAG WARNING IS ALSO IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. GUSTY WEST TO SOUTHWEST WINDS WILL AFFECT THE GUADALUPE MOUNTAINS AND ASSOCIATED PASSES THIS EVENING AND AGAIN ON FRIDAY AFTERNOON AND EVENING. THESE WINDS...COUPLED WITH VERY HOT TEMPERATURES... VERY LOW HUMIDITY VALUES /BELOW 10 PERCENT/...AND EXTREMELY CRITICAL FIRE DANGERS WILL RESULT IN EXPLOSIVE FIRE GROWTH AND SPREAD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS84 KMAF 160306 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1006 PM CDT THU JUN 15 2006 ...NOTABLE WIND SHIFT FRIDAY AFTERNOON FROM THE SOUTH TO THE WEST... ...NOTABLE WIND SHIFT LATE SATURDAY MORNING FROM THE WEST TO THE NORTH... ...A RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS AND SOUTHEASTERN NEW MEXICO PLAINS FOR RELATIVE HUMIDITY VALUES BELOW 15 PERCENT...20-FOOT WIND SPEEDS ABOVE 20 MPH AND EXTREMELY HIGH FIRE DANGER... .HOT AND DRY CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON AND EVENING ACROSS MUCH OF THE AREA. A DRYLINE AND WIND SHIFT WILL SET UP WEST OF THE PECOS RIVER FRIDAY AFTERNOON. THIS WILL ENHANCE 20- FOOT WINDS TO AROUND 20 MPH OUT OF THE WEST ACROSS THE PLAINS OF SOUTHEASTERN NM WHILE THE PASSES IN THE GUADALUPE MOUNTAIN CHAIN WILL EXPERIENCE WINDS STRONGER THAN 30 MPH. RH VALUES WILL GENERALLY BE AT OR LESS THAN 15 PERCENT IN MOST AREAS. THESE CONDITIONS...ALONG WITH EXTREME FIRE DANGER... WILL FAVOR INTENSE FIRE GROWTH AND SPREAD. NMZ114-115-TXZ258-161115- /O.EXP.KMAF.FW.W.0052.000000T0000Z-060616T0300Z/ /O.CON.KMAF.FW.W.0051.060616T1800Z-060617T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GUADALUPE MOUNTAINS- 906 PM MDT THU JUN 15 2006 ...RED FLAG WARNING HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. GUSTY WEST WINDS WILL AFFECT THE GUADALUPE MOUNTAINS AND ASSOCIATED PASSES FRIDAY AFTERNOON AND EVENING. THESE WINDS...COUPLED WITH VERY HOT TEMPERATURES... VERY LOW HUMIDITY VALUES /BELOW 10 PERCENT/...AND EXTREMELY CRITICAL FIRE DANGERS WILL RESULT IN EXPLOSIVE FIRE GROWTH AND SPREAD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Jun 15, 2:20 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Jun 15, 2:20 PM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
220 PM CDT THU JUN 15 2006
.SHORT TERM...
THE 6-HOUR PROGS FROM BOTH THE NAM AND GFS AND PRESENT WATER VAPOR
IMAGERY ARE IN DECENT AGREEMENT ON THE POSITION OF THE UPPER LEVEL
TROUGH CURRENTLY OVER THE INTERMOUNTAIN WEST. THIS UPPER SYSTEM IS
EXPECTED TO CONTINUE TO MOVE EASTWARD TODAY...CROSSING THE FOUR
CORNERS REGION DURING THE LATE EVENING.
WITH THE APPROACH OF THIS UPPER TROUGH...ASSOCIATED SURFACE PRESSURE
FALLS OVER EASTERN NEW MEXICO LATER THIS AFTERNOON WILL LEAD TO
INCREASING SOUTHEAST TO SOUTH SURFACE FLOW OVER THE COUNTY WARNING
AREA THIS AFTERNOON AND EVENING. THIS WILL ALSO ALLOW FOR
INCREASING SURFACE MOISTURE TO MAKE ITS WAY BACK INTO THE FORECAST
AREA OVERNIGHT...ALLOWING FOR SOME LOW CLOUD DEVELOPMENT OVER THE
SOUTHERN TRANS PECOS REGION...STOCKTON PLATEAU...AND POSSIBLY AS FAR
NORTH AS THE CENTRAL PORTIONS OF THE TEXAS PERMIAN BASIN.
INCREASING MOISTURE WILL ALSO ALLOW FOR A TIGHTENING OF THE SURFACE
MOISTURE GRADIENT...WITH THE DRYLINE EXPECTED TO SETUP NEAR A HOBBS
TO FORT STOCKTON TO BIG BEND LINE BY 12Z FRIDAY MORNING.
WHILE SHOWERS AND THUNDERSTORMS FAILED TO MATERIALIZE YESTERDAY
ACROSS THE AREA...PRIMARY INDICATIONS ARE THAT THE CURRENT FORECAST
FOR ISOLATED THUNDERSTORMS LATER THIS AFTERNOON AND EVENING ACROSS
LEA COUNTY NEW MEXICO AND SOUTHWARD INTO THE NORTHERN TRANS PECOS
REGION IS RIGHT ON TRACK. CURRENT SURFACE OBSERVATIONS INDICATE
THAT MID 50 DEW POINTS HAVE ALREADY WORKED THEIR WAY INTO THESE
AREAS. THESE LOCATIONS WILL REACH THEIR CONVECTIVE TEMPERATURE BY
LATE AFTERNOON /105-110 DEGREES/...CO-LOCATED WITH THE BEST LOW
LEVEL CONVERGENCE...AND WITH THE UPPER RIDGE FINALLY BREAKING
DOWN. THUS...WHILE ONLY A 10 PERCENT CHANCE...THIS AREA SEEMS TO
HAVE THE BEST CHANCE WITH OUR COUNTY WARNING AREA FOR SHOWERS AND
THUNDERSTORMS LATER TODAY. THUNDERSTORMS THAT DO DEVELOP WILL HAVE
THE POTENTIAL TO PRODUCE STRONG WINDS AND COULD PRODUCE DRY
LIGHTNING AS WELL.
OVERALL...I HAVE MADE ONLY MINOR ADJUSTMENTS TO THE GRIDDED
FORECAST...INCREASING OVERNIGHT LOW CLOUD COVERAGE FOR THE SOUTHEAST
CWA...AND HAVE RAISED LOW TEMPERATURES SLIGHTLY EAST OF THE SURFACE
TROUGH/DEVELOPING DRYLINE DUE TO INCREASING LOW LEVEL MOISTURE.
.LONG TERM...
CRITICAL FIRE WEATHER PATTERN REMAINS IN PLACE FOR TOMORROW
AFTERNOON AND EVENING.
SUBTROPICAL MID-LEVEL HIGH PRESSURE RESPONSIBLE FOR THE TRANQUIL BUT
HOT WEATHER PATTERN OVER THE PAST WEEK HAS RETROGRADED SOUTH OF AZ
WITH THE APPROACH OF AN UNSEASONABLY STRONG TROUGH AXIS. COMPARING
THE 14/1200Z GFS/NAM MODEL RUNS WITH CURRENT RUC ANALYSIS AND WATER
VAPOR IMAGERY INDICATE A STRONGER TROUGH THAN PREVIOUSLY GENERATED.
LOW-LEVEL MOISTURE WILL CONTINUE TO BE DRAWN INTO THE AREA WITH
SOUTH-SOUTHEAST WINDS AT THE SURFACE. THIS WILL SHARPEN UP THE
DRYLINE OUT WEST BEFORE ITS AFTERNOON EASTWARD ADVANCEMENT. EXPECT
THE DRYLINE TO SITUATE ITSELF FROM A GAIL TO BIG SPRING TO MIDKIFF
TO SANDERSON LINE BY 17/0000Z. BEHIND IT...EXPECT RELATIVE HUMIDITY
VALUES TO BE LESS THAN 10 PERCENT IN MANY AREAS WEST OF THE PECOS
AND A WIND SHIFT FROM THE SOUTH TO THE WEST. ALTHOUGH WIND SPEEDS
ARE EXPECTED TO BE NEAR 15-20 MPH AT THE 20-FOOT LEVEL...CRITICAL
FIRE DANGERS REMAIN IN PLACE COUPLED WITH EXTREMELY HOT
TEMPERATURES. THEREFORE... WILL KEEP THE FIRE WEATHER WATCH IN
PLACE FOR TOMORROW AFTERNOON FOR THE PLAINS OF SOUTHEASTERN NM.
MEANWHILE... THE GUADALUPE MOUNTAINS SHOULD BE VERY
WINDY...THEREFORE WILL UPGRADE THE WATCH TO A WARNING THERE.
ISOLATED POPS HAVE BEEN LEFT IN THE FORECAST FOR THUNDERSTORMS THAT
MAY ERUPT ALONG THE DRYLINE ACROSS THE EASTERN ZONES IF ENOUGH
MOISTURE CAN BE TAPPED.
OVER THE WEEKEND... EXPECT ANOTHER WIND SHIFT FROM THE WEST TO THE
NORTH AS A COLD FRONT ADVANCES SOUTH THROUGH MOST OF THE FA. NO
PRECIPITATION IS EXPECTED FROM THE FRONTAL PASSAGE...BUT FIRE
OFFICIALS SHOULD BE MINDFUL OF THE WIND SHIFT. DO NOT EXPECT THE
WINDS TO BE GREATER THAN 10-15 MPH HOWEVER. HAVE LOWERED THE
TEMPERATURES FROM GUIDANCE A FEW DEGREES TO ACCOUNT FOR THE PASSAGE.
MEANWHILE... MID-LEVEL LOW WILL SITUATE ITSELF OVER THE RED RIVER
AND ALLOW SOME ISOLATED PRECIPITATION TO IGNITE ALONG THE AXIS
BETWEEN THE MID-LEVEL HIGH AND LOW PRESSURE CENTERS. IF ANY
PRECIPITATION DEVELOPS... IT WILL BE LIMITED TO THE WESTERN
LOW-ROLLING PLAINS.
FOR THE REST OF THE WEEK... MODEL SOLUTIONS... INCLUDING THE
PARALLEL NAM... CONVERGE WITH THE TROUGH RETROGRADING AROUND THE
PERIPHERY OF THE SUBTROPICAL HIGH PRESSURE SYSTEM REBUILDING
NORTHEASTWARD THROUGH THE AREA. THEREFORE... THERE IS A TENDENCY
FOR PRECIPITATION TO BREAK OUT ACROSS THE FA LATER IN THE PERIOD
DURING THE NEXT WORK WEEK. HAVE DECIDED NOT TO TWEAK THE FORECAST
PACKAGE TOO MUCH SO FAR OUT INTO THE PERIOD AS A COMPARISON BETWEEN
THE 15/0600Z AND 15/1200Z MODEL RUNS SHOW SIGNIFICANT POP
DIFFERENCES. TEMPERATURES THROUGHOUT THE PERIOD WILL REMAIN ABOVE
NORMAL VALUES.
&&
.FIRE WEATHER...
THERE WILL BE VERY GOOD TO EXCELLENT RELATIVE HUMIDITY RECOVERIES
OVERNIGHT WITH SOUTH-SOUTHEAST WINDS EXPECTED FOR AREAS EAST OF A
HOBBS TO FORT STOCKTON TO BIG BEND LINE. WEST OF THAT LINE...
RECOVERIES WILL BE MUCH WORSE. TOMORROW... HOT CONDITIONS WILL
REMAIN IN PLACE AS A DRYLINE SITUATES ITSELF ACROSS THE EASTERN
ZONES BY LATE FRIDAY AFTERNOON. ONCE THE DRYLINE MIXES EASTWARD...
EXPECT RH VALUES TO DROP SIGNIFICANTLY. A WIND SHIFT FROM THE
SOUTH TO THE WEST BY FRIDAY AFTERNOON WEST OF THE PECOS NORTHWARD
THROUGH THE PLAINS OF SOUTHEASTERN NM ALSO IS FORECAST. DO NOT
EXPECT WINDS TO BE GREATER THAN 20 MPH AT THE 20-FOOT LEVEL... BUT
CONDITIONS WILL BE CLOSE TO RED FLAG CRITERIA. IN ADDITION... A
COLD FRONT IS EXPECTED TO PUSH SOUTHWARD FROM NM THROUGH THE FA BY
SATURDAY LATE MORNING. THIS WILL SHIFT THE WINDS FROM THE WEST TO
THE NORTH. THE PASSAGE OF THE COLD FRONT WILL ALLOW HUMIDITY
VALUES TO INCREASE... MITIGATING CRITICAL FIRE WEATHER CONCERNS.
HOWEVER... FIRE OFFICIALS NEED BE AWARE OF THESE IMPORTANT WIND
SHIFTS AND MONITOR THE LATEST INFORMATION FROM THE NATIONAL
WEATHER SERVICE FOR ANY CHANGES.
THEREFORE... WILL KEEP THE FIRE WEATHER WATCH IN PLACE FOR TOMORROW
AFTERNOON FOR THE PLAINS OF SOUTHEAST NM... WHILE REMOVING THE WATCH
FROM THE SOUTHERN ZONES. MEANWHILE... WILL HOIST A RED FLAG WARNING
FOR THE GUADALUPE MOUNTAINS AND THE PASSES AS CONFIDENCE IS FAIRLY
HIGH THAT RFW CRITERIA WILL BE MET.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 75 95 72 94 / 0 20 20 20
CARLSBAD NM 74 102 69 97 / 10 20 10 20
DRYDEN TX 71 96 73 96 / 0 20 10 20
FORT STOCKTON TX 74 99 70 97 / 10 20 10 20
GUADALUPE PASS TX 70 93 66 89 / 10 10 10 10
HOBBS NM 70 98 66 98 / 10 20 20 20
MARFA TX 61 92 62 92 / 10 20 10 20
MIDLAND INTL AIRPORT TX 76 95 71 96 / 0 20 20 20
ODESSA TX 74 99 70 97 / 0 20 20 20
WINK TX 76 103 70 99 / 10 20 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM CDT FRIDAY TO 10 PM CDT FRIDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF EDDY COUNTY.
FIRE WEATHER WATCH FROM 1 PM CDT FRIDAY TO 10 PM CDT FRIDAY FOR
THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...AND SOUTHERN LEA COUNTY.
TX...RED FLAG WARNING FROM 1 PM CDT FRIDAY TO 10 PM CDT FRIDAY FOR
THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.
&&
03/02Hazardous weather outlook, Jun 15, 2:19 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 219 PM CDT THU JUN 15 2006 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-161930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 219 PM CDT THU JUN 15 2006 /119 PM MDT THU JUN 15 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON AND EARLY EVENING...GENERALLY ALONG A HOBBS TO PECOS TO MARFA LINE...WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND DRY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...THE COMBINATION OF LOW RELATIVE HUMIDITIES...BREEZY AND DRY WEST WINDS...AND EXTREMELY HIGH FIRE DANGER WILL LEAD TO CONDITIONS THAT ARE CONDUCIVE FOR RAPID FIRE GROWTH AND SPREAD ACROSS THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS OF SOUTHEAST NEW MEXICO. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 2:45 PM CDT | Red Flag Warning | MAF | 31 hr |
Nearby
Red Flag Warnings in Texas, 2006Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.